# SDR Z5FA111408N304CS1

- Difficulty date: November 14, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N304CS
- Make and model: Cessna 550
- Aircraft serial: 5500847
- Aircraft time: 6,862 hours, 5,252 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL 370 CABIN STARTED TO CLIMB AT 2000 FPM.  CREW DECLARED AND EMERGENCY AND DIVERTED TO KBUR.  PRESSURIZATION SYSTEM WAS DIFFERED PER MEL AND AIRCRAFT REPOSITIONED TO KLGB (CITATION SERVICE CENTER) FOR PRESSURIZATION MEL MAINTENANCE. FOUND HARDWARE CONNECTING AIR LINES TO OUTFLOW VALVE STRIPPED.  REPLACED ASSOCIATED HARDWARE, PRESSURE, LEAK AND OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
